Alert archive / New Jersey / Coastal Flood Advisories in 2012

Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly

June 3, 201210 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 3, 2012, 3:57 AM EDT for 10 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Sussex County, Delaware. It took effect at Jun 3, 2012, 6:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2012, 3:57 AM EDT (07:57 UTC)
In effect from
Jun 3, 2012, 6:00 PM EDT
Expired
Jun 4, 2012, 3:00 AM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WHUS41 KPHI 030757
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT SUN JUN 3 2012

DEZ002>004-NJZ012>014-020>027-032000-
/O.NEW.KPHI.CF.Y.0009.120603T2200Z-120604T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
357 AM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY, WHICH IS IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING.

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH
  TIDE THIS EVENING.

* TIMING...HIGH TIDE ALONG THE OCEAN FRONT IS BETWEEN 7 PM AND 9
  PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS LATER.

* IMPACTS...SOME MINOR ROADWAY FLOODING IS ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

DEZ001-NJZ016>019-PAZ070-071-032000-
/O.NEW.KPHI.CF.Y.0009.120604T0100Z-120604T0700Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
357 AM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
3 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
EDT MONDAY.

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES.

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF HIGH
  TIDE LATER THIS EVENING AND OVERNIGHT.

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER
  FROM ABOUT 11 PM UNTIL AROUND 2 AM.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED, SUCH AS THE
  ADMIRAL WILSON BOULEVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$
3 follow-up statements
719 
WHUS41 KPHI 031824
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT SUN JUN 3 2012

DEZ002>004-NJZ012>014-020>027-040300-
/O.CON.KPHI.CF.Y.0009.120603T2200Z-120604T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
224 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 6 PM TO 11 PM
EDT THIS EVENING...

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF 
  HIGH TIDE THIS EVENING. 

* TIMING...HIGH TIDE ALONG THE OCEAN FRONT IS BETWEEN 7 PM AND 9 
  PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS LATER. 

* IMPACTS...SOME MINOR ROADWAY FLOODING IS ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED... LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

DEZ001-NJZ016>019-PAZ070-071-040300-
/O.CON.KPHI.CF.Y.0009.120604T0100Z-120604T0700Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
224 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 3 AM EDT MONDAY...

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES.

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF 
  HIGH TIDE LATER THIS EVENING AND OVERNIGHT. 

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER 
  FROM ABOUT 11 PM UNTIL AROUND 2 AM. 

* IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED... SUCH AS 
  THE ADMIRAL WILSON BOULEVARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$
938 
WHUS41 KPHI 040303
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT SUN JUN 3 2012

DEZ002>004-NJZ012>014-020>027-040415-
/O.EXP.KPHI.CF.Y.0009.000000T0000Z-120604T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1103 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY HAS EXPIRED...

THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO
LOWER.

$$

DEZ001-NJZ016>019-PAZ070-071-040700-
/O.CON.KPHI.CF.Y.0009.000000T0000Z-120604T0700Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
1103 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
MONDAY...

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES.

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF 
  HIGH TIDE LATER THIS EVENING AND OVERNIGHT. 

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER 
  FROM ABOUT 11 PM UNTIL AROUND 2 AM. 

* IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED... SUCH AS 
  THE ADMIRAL WILSON BOULEVARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

MEOLA
024 
WHUS41 KPHI 040705
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 AM EDT MON JUN 4 2012

DEZ001-NJZ016>019-PAZ070-071-040815-
/O.EXP.KPHI.CF.Y.0009.000000T0000Z-120604T0700Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
305 AM EDT MON JUN 4 2012

...COASTAL FLOOD ADVISORY HAS EXPIRED...

THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO
LOWER.

$$

MEOLA

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 3, 2:07 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 3, 2:07 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 AM EDT SUN JUN 3 2012

.SYNOPSIS...
LOW PRESSURE IN THE NORTHERN GREAT LAKES REGION WILL SLIDE TO THE
SOUTHEAST ON SUNDAY AND SUNDAY NIGHT, AND IT IS FORECAST TO MERGE
WITH DEVELOPING LOW PRESSURE OFF CAPE COD. THE SYSTEM IS EXPECTED TO
PULL A COLD FRONT FROM THE NORTH THROUGH OUR REGION SUNDAY NIGHT
INTO MONDAY. OUR REGION THEN WILL BE UNDER THE INFLUENCE OF MID
LEVEL TROUGHING THROUGH MUCH OF THE WORK WEEK, ALTHOUGH SURFACE HIGH
PRESSURE WILL TRY TO BUILD IN.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SKIES HAVE CLEARED, HOWEVER A BAND OF STRATOCUMULUS AND
ALTOCUMULUS IS TRYING TO MOVE INTO PARTS OF THE FAR NORTHWESTERN
ZONES. THESE ARE ASSOCIATED WITH WEAKENING SHOWERS AND OVERALL THE
CLOUDS SHOULD TEND TO THIN WITH AN EASTWARD EXTENT. HIGH PRESSURE
FROM THE SRN STATES WILL ATTEMPT TO RIDGE ACROSS THE AREA TONIGHT
AS LOW PRESSURE CIRCULATES ACROSS THE GREAT LAKES. WINDS WILL
BE LIGHT OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
FAIR WEATHER WILL CONTINUE SUNDAY MORNING WITH MOSTLY CLR SKIES
AT THE START...THEN CU/SC SHOULD FILL THE SKIES BY AFTERNOON AS
THE UPPER LOW OVER THE GREAT LAKES MOVES TOWARD OUR COUNTIES.
SCATTERED SHOWERS WILL DEVELOP DURING THE AFTERNOON...FAVORING THE
NRN AND CENTRAL AREAS. CHC POPS ARE IN THE FCST FOR SE PA AND MUCH
OF NRN NJ...SLGT CHC POPS ARE TO THE SOUTH OF THIS ACROSS THE DEL
VALLEY AND CENTRAL NJ. MID-LEVEL LAPSE RATES STEEPEN TO NEARLY
7C/KM AS THE MID-LEVEL LOW AND ITS COLD POOL WILL BE OVERHEAD
TOMORROW AFTERNOON. A WEAK SHORTWAVE TROUGH OF LOW PRESSURE WILL
SWING THROUGH OVER THE REGION DURING THE PEAK HEATING. THIS
COMBINED WITH THE DIFFLUENT FLOW ALOFT AND A PASSING 250MB JET
STREAK SHOULD BE ENOUGH LIFT TO PRODUCE SCATTERED CONVECTION
ACROSS THE REGION...MAINLY NORTH AND WEST OF PHILADELPHIA.

HIGH TEMPERATURES ON SUNDAY WILL MOSTLY BE IN THE 70S...WITH A FEW
LOW 80S POSSIBLE ACROSS SRN DELAWARE AND SRN NJ. WINDS WILL BE
MOSTLY WRLY AROUND 10 MPH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A MID LEVEL LOW IS FORECAST TO SPIN DOWN AND OVER THE NORTHERN
PART OF OUR FORECAST AREA SUNDAY NIGHT INTO EARLY MONDAY WITH AN
ASSOCIATED SURFACE COLD FRONT. THERE DOESN'T LOOK LIKE THERE IS A
LOT OF MOISTURE ASSOCIATED WITH THIS, BUT THE MODELS ARE IN FAIRLY
GOOD AGREEMENT ON THE PARTICULARS AND SO A BLEND OF THE THREE STAT
GUIDANCE POPS WAS USED. AFTER THAT, THE MID LEVEL LOW WILL ONLY
VERY GRADUALLY LIFT AWAY IN WHAT IS AN ANOMALOUSLY MERIDIONAL AND
STUBBORN PATTERN. WE THEREFORE HAVE SHOWER ACTIVITY MENTIONED
THROUGH MUCH OF THE PERIOD. IN THE ABSENCE OF ANY PARTICULAR PIECE
OF ENERGY DROPPING ACROSS OUR AREA, MAINLY AFTERNOON AND EARLY
EVENING SHOWERS WOULD BE FAVORED. TEMPERATURES THROUGH MOST OF THE
PERIOD WILL BE BELOW NORMAL. THEY WOULD RISE BACK TO NORMAL IF THE
MID LEVEL LOW LIFTS AWAY TOWARD THE END OF THE PERIOD AS PRESENTLY
FORECAST.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AN AREA OF LOW PRESSURE OVER THE GREAT LAKES REGION WILL SLIDE
EAST-SOUTHEASTWARD TODAY AND TONIGHT. THIS WILL TEND TO SEND A
SECONDARY COLD FRONT ACROSS THE REGION THIS EVENING. VFR IS EXPECTED
OVERALL, HOWEVER PATCHES OF CLOUDS TO START TODAY WILL GIVE WAY TO
ADDITIONAL CLOUDINESS WITH COLDER AIR ALOFT AND HEATING AT THE
SURFACE. AS A RESULT, WE BROUGHT IN A BROKEN CLOUD DECK FROM WEST TO
EAST FOR MOST OF OUR TERMINALS. AS THE SECONDARY FRONT ARRIVES ALONG
WITH A DISTURBANCE ALOFT, SOME SHOWERS ARE EXPECTED TO DEVELOP. IN
ADDITION, A FEW LOW-TOPPED THUNDERSTORMS CANNOT BE RULED OUT
ESPECIALLY IN PENNSYLVANIA INTO MARYLAND. THERE IS SOMEWHAT LOWER
CONFIDENCE REGARDING THE OVERALL COVERAGE OF THESE AND IF THEY
ACTUALLY IMPACT A TERMINAL. WE INCLUDED A VCSH AT THIS TIME TO
SUGGEST SOMETHING WILL BE AROUND. NO MENTION HOWEVER WAS CARRIED
AT KACY AND KMIV FOR NOW GIVEN THESE TERMINALS BEING THE FARTHEST
EAST. THE LIGHT WINDS EARLY THIS MORNING WILL TEND TO INCREASE
FROM THE WEST IN THE 10 TO 15 KNOT RANGE WITH SOME GUSTS TO AROUND
20 KNOTS FROM ABOUT LATE MORNING THROUGH LATE AFTERNOON.

THE SHOWERS ARE EXPECTED TO DWINDLE DURING THE EVENING, HOWEVER
GIVEN THE PROXIMITY OF THE UPPER LEVEL SYSTEM AT LEAST ISOLATED
SHOWERS MAY BE MAINTAINED THROUGH THE NIGHT. FOR NOW, DID NOT
INCLUDE A MENTION AFTER ABOUT MID EVENING DUE TO MORE ISOLATED
COVERAGE ANTICIPATED. THE WINDS WILL SETTLE TO UNDER 10 KNOTS. THE
BROKEN VFR CLOUD DECK MAY TRY TO THIN ACROSS SOME AREAS, BUT OVERALL
WITH THE COOLING ALOFT AND THEN AT THE SURFACE, A DECENT AMOUNT OF
CLOUDS SHOULD TEND TO LINGER.

OUTLOOK...
MONDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. A WEST TO NORTHWEST WIND WITH SOME GUSTINESS IN THE
AFTERNOON. MODERATE CONFIDENCE.

MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS. FAVORED TIMES FOR SHOWERS ARE IN THE AFTERNOON AND EARLY
EVENING. A LIGHT TO MODERATE NORTH TO NORTHEAST WIND IS FORECAST.
LOW TO MODERATE CONFIDENCE.

&&

.MARINE...
THERE COULD STILL BE SOME GUSTY WESTERLY WINDS ACROSS ALL OUR WATERS
TONIGHT PEAKING BELOW 20 KNOTS, BUT FOR THE MOST PART THESE WILL BE
SPORADIC. SEAS WILL CONTINUE TO SUBSIDE TONIGHT TO AROUND 3 FEET
ALONG THE OCEAN FRONT. WINDS WILL REMAIN OUT OF THE WEST TONIGHT
AND LESS THAN 10 KNOTS.

OUTLOOK...
THE MID LEVEL LOW THAT MOVES ACROSS OUR AREA ON SUNDAY NIGHT AND
EARLY MONDAY WILL HELP GENERATE A SURFACE LOW TO OUR EAST ON MONDAY
THAT MAY GENERATE SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY INTO
WEDNESDAY. WINDS WOULD DIMINISH BEFORE SEAS SUBSIDE. NO OTHER PERIOD
OF ADVISORY CONDITIONS IS PRESENTLY FORECAST DURING THE LONG TERM.

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY FOR THE TIDAL PORTION OF THE DELAWARE
RIVER WAS ALLOWED TO EXPIRE. THE UPCOMING FULL MOON /MONDAY/ AND
HIGHER THAN USUAL DEPARTURES MAY BRING ANOTHER ROUND OF SOME MINOR
TIDAL FLOODING AGAIN SUNDAY EVENING.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL
REMAIN QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A
DEVELOPING NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO
WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI/IOVINO
NEAR TERM...GORSE/HEAVENER/O'HARA
SHORT TERM...HEAVENER/O'HARA
LONG TERM...DELISI/IOVINO
AVIATION...DELISI/GORSE
MARINE...DELISI/IOVINO/HEAVENER
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 3, 2:00 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT SUN JUN 3 2012

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069-
032000-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
200 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-032000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
200 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING
NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO
WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-032000-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
200 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING
NORTH TO NORTHEAST FLOW ESPECIALLY FROM MONDAY NIGHT INTO
WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-032000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
200 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 11:57 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     RISING SUN              39.70N  76.06W
06/01/2012                   CECIL              MD   911 CALL CENTER

            TREE DOWN IN RISING SUN. TIME ESTIMATED BY RADAR.

0830 PM     TORNADO          5 NE CENTREVILLE        39.09N  76.00W
06/01/2012                   QUEEN ANNE'S       MD   NWS STORM SURVEY

            MINOR DAMAGE TO SEVERAL HOMES. NUMEROUS TREES SNAPPED
            OR UPROOTED. RATED EF0.

0910 PM     TSTM WND DMG     2 S CHESTERTOWN         39.19N  76.07W
06/01/2012                   KENT               MD   911 CALL CENTER

            TREE DOWN. ALSO A TREE DOWN BETWEEN KENNEDYVILLE AND
            GALENA.

1030 PM     TSTM WND DMG     ELKTON                  39.60N  75.82W
06/01/2012                   CECIL              MD   911 CALL CENTER

            TREE DOWN IN ELKTON. TIME ESTIMATED BY RADAR.

1106 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
06/01/2012  M62 MPH          ANZ431             DE   NOS PLATFORM

            54 KNOT WIND GUST AT BRANDYWINE SHOAL

&&

EVENT NUMBER PHI1200127 PHI1200125 PHI1200126 PHI1200128 PHI1200130

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:33 PM EDTSpecial Weather StatementPHIWarren57 min
Jun 3, 1:32 PM EDTSpecial Weather StatementPHICamden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 4 more118 min
Jun 3, 1:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Somerset31 min
Jun 3, 2:47 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more118 min
Jun 3, 4:53 PM EDTSpecial Weather StatementPHIHunterdon52 min
Jun 3, 5:38 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth67 min
Jun 3, 5:59 PM EDTSpecial Marine WarningPHI91 min
Jun 3, 7:20 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Ocean and 1 more85 min
Jun 3, 4:21 PM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton54 min
Jun 3, 6:05 PM EDTSpecial Weather StatementPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery85 min

Nearby

Coastal Flood Advisories in New Jersey, 2012Coastal Flood Advisories in Delaware, 2012Coastal Flood Advisories in Pennsylvania, 2012Every coastal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.